- -

On the Banach lattice structure of L-w(1) of a vector measure on a delta-ring

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On the Banach lattice structure of L-w(1) of a vector measure on a delta-ring

Mostrar el registro completo del ítem

Calabuig Rodriguez, JM.; Delgado Garrido, O.; Juan Blanco, MA.; Sánchez Pérez, EA. (2014). On the Banach lattice structure of L-w(1) of a vector measure on a delta-ring. Collectanea Mathematica. 65(1):67-85. doi:10.1007/s13348-013-0081-8.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60466

Ficheros en el ítem

Metadatos del ítem

Título: On the Banach lattice structure of L-w(1) of a vector measure on a delta-ring
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
We study some Banach lattice properties of the space L-w(1)(v) of weakly integrable functions with respect to a vector measure v defined on a delta-ring. Namely, we analyze order continuity, order density and Fatou type ...[+]
Palabras clave: Banach lattice , Delta-ring , Fatou property , Order density , Order continuity , Integration with respect to vector measures
Derechos de uso: Reserva de todos los derechos
Fuente:
Collectanea Mathematica. (issn: 0010-0757 ) (eissn: 2038-4815 )
DOI: 10.1007/s13348-013-0081-8
Editorial:
Universitat de Barcelona
Versión del editor: http://dx.doi.org/10.1007/s13348-013-0081-8
Patrocinador:
Ministerio de Economia y Competitividad MTM2008-04594 MTM2009-12740-C03-02 MTM2009-14483-C02-02
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem